# SDR SWAA2021101819153

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS AN APPR 1IN. CRACK IN LOWER STAB IN-SPAR SKIN AT HSS 193.9 18 INCHES AFT OF FWD SPAR, HFEC VERIFIED.   REMOVED PORTION OF DAMAGED SKIN IAW SRM 55-10-01-2R-11.  PERFORMED HFEC INSPECTION OF DAMAGE CUTOUT IAW NDT PART 6,  51-00-00 PROCEDURE 23. NO DEFECTS NOTED.   FABRICATED REPAIR PARTS, COUNTERSUNK AND DEBURRED, TREATED AND PRIMED IAW SRM 55-10-01-2R-11.   INSTALLED REPAIR IAW SRM 55-10-01-2R-11.  APPLIED CORROSION INHIBITING COMPOUND ON INTERIOR SIDE OF REPAIR AREA IAW SOPM 20-41-05.
